RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 2  


An explicit formula for the Hilbert symbol for Honda groups in a multidimensional local field
S. V. Vostokov, F. Lorenz
3
Abstract class field theory (a finitary approach)
Yu. L. Ershov
37
Vaisman–Gray manifolds with $J$-invariant conformal curvature tensor
L. A. Ignatochkina
61
An individual ergodic theorem with respect to a uniform sequence and the Banach principle in Jordan algebras
A. K. Karimov, F. M. Mukhamedov
73
Strengthening the conditions of Clarke and Smirnov for convex-valued differential inclusions
A. A. Milyutin
87
Integral representations of $q$-Macdonald functions
V. K. Rogov
117
Inhomogeneous Diophantine approximation and angular recurrence for polygonal billiards
S. Troubetzkoy, J. Schmeling
129
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019